# SDR HALA0600774

- Difficulty date: September 27, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 77,796 hours, 15,018 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 285T004963
- Part serial: D00601
- Condition: Malfunctioned
- Location: Flap/Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FROZE AT 20 DEGREES.  REPLACED ELECTRONIC FLAP/SLAT UNIT PER AMM 27-51-01-024-001 AND AMM 27-51-01-404-110, ALL OPS CHECK NORMAL.
